Public Safety Notice Issued Following Report of Off-campus Incidents
LEXINGTON, Ky. (Feb. 7, 2014) — The University of Kentucky Police Department issued a Public Safety Notice to the campus community today following two off-campus incidents reported to university officials. The notice is below:
University of Kentucky values a safe community for all students, staff, faculty, and visitors.
Officials at the University of Kentucky have recently been made aware of two separate incidents involving reports of suspicious activity at off campus locations. Multiple female students reported circumstances that led them to believe that an unknown substance had been placed into their drinks while attending off-campus parties within the last two weeks.
One incident occurred at a party on Dantzler Court. A female student reported that after consuming one drink, she became heavily sedated and felt as if she had been “drugged.” She also reported not remembering most of the evening after the drink.
A second incident was reported at a different party off campus on University Avenue. Several female students reported feeling drugged after drinking a beverage provided to them at that location. They reported that the drink had a strange taste and observed a foreign substance described as a dissolving pill in the drink.
Should you have any information with regard to the incidents detailed above, please contact UK Police at (859) 257-8573, or the Dean of Students at (859) 257-3754. In the interest of promoting a safe and secure campus environment, UK Police wishes to take this opportunity to remind you of the following safety precautions:
- Drink responsibly.
- Do not leave your drink unattended.
- Know your drinking limits.
- Don’t accept a drink unless you are 100 percent sure of its contents.
- Only those of legal age should consume alcoholic beverages.
Signs you may have been drugged:
- Drink is foggy and/or there is a slight change in color or taste.
- You feel more intoxicated than you should, considering how many drinks you may have had.
- You feel dizzy or light-headed.
- You suddenly become sleepy.
- You experience a significant loss of coordination.
- You experience hallucinations.
MEDIA CONTACT: Kathy Johnson, firstname.lastname@example.org; 859-559-5396